Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Agonizing stomach ache and sickness. Taking buscopan. Can they cause dizziness?

Hi, basically three days ago I was really poorly with agonising stomach cramps and feeling sick, the doctors said I should take buscopan and it went away. IVe stopped the meds now and was fine, but I ve just got into bed and had a massive wave of dizziness and ran to the bathroom to be sick, I now have a headache and still feel sick, any idea what s wrong?
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
i am sorry for the symptoms you are suffering
Symptoms can be related and both caused by a viral infection
Anyway you have nothing to worry
Probably you will need to start betahistine for dizziness to go way
Discuss with your doctor about my opinion
Wish you all the best
Dr Eris Ranxha
Answered: Sat, 3 May 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor